# SDR GTIA201402141170

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 23,689 hours, 11,371 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: PC06E82SSR
- Condition: Damaged
- Location: Extinguisher
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FIRE EXTINGUISHER CHECK FIRING CIRCUIT CONTINUITY FAIL TEST ON CONNECTOR 4015WX-C,  CIRCUIT BREAKER ON PANEL 122VU T-19 KEPT POPPING WHEN DISCHARGE BUTTON WAS PRESSED.
